# SDR AU010208

- Difficulty date: March 9, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11506K0264
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 BRAKE HYDRAULIC HOSE FAILED.
